# SDR SWAA097479

- Difficulty date: November 23, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 5,167 hours, 3,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT AFT EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN PER MM.
